# SDR DALA2022030701442

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 RH CABIN SEAT TRACKS UPPER SURFACE FOUND CORROSION AT STA1439 TO STA1461,RBL88.5. CORRECITVE ACTION: THE CORRODED SEAT TRACK REPAIRED AS PER B767-300 SRM 51-40 (2146939)
